Very weak solutions of parabolic systems of$p$-Laplacian type

Juha Kinnunen Institute of Mathematics, Helsinki University of Technology John L. Lewis Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332977

Arkiv for Matematik, 40, (1), 105-132, 2000.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 228 downloads ] [ 0 comments ]
@inproceedings{juha2000very,
  title={Very weak solutions of parabolic systems of$p$-Laplacian type},
  author={Juha Kinnunen, and John L. Lewis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203603942321786},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={1},
  pages={105-132},
  year={2000},
}
Juha Kinnunen, and John L. Lewis. Very weak solutions of parabolic systems of$p$-Laplacian type. 2000. Vol. 40. In Arkiv for Matematik. pp.105-132. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203603942321786.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved